# SDR FDEA202501070050

- Difficulty date: January 7, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 40,469 hours, 21,998 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery Pack
- Part number: 321490
- Condition: Failed
- Location: Zone
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 ENTRY DOOR SLIDE NOT SHOWING SLIDE INDICATION ON  ECAM WITH LEVER IN THE ARMED POSITION.   REMOVED AND REPLACED AUTONOMOUS STANDBY UNIT IAW AMM 52-73-18-04 OPS CHECK FAILED R1 DOOR SLIDE  INDICATION STILL DOES NOT SHOW ON ECAM WHEN DOOR IS  ARMED.  REQUIRES FURTHER TROUBLESHOOTING.  REMOVED AND REPLACED AUTONOMOUS STANDBY UNIT IAW  AMM 52-73-18-04 OPS CHECK FAILED R1 DOOR SLIDE INDICATION STILL DOES NOT SHOW ON ECAM WHEN DOOR IS ARMED.  REQUIRES FURTHER TROUBLESHOOTING.  SUSPECT BATTERIES WERE NOT FULLY CHARGED DURING FIRST ATTEMPT AT OPS CHECK.  LET BATTERIES CHARGE AND PERFORMED TEST OF AUTONOMOUS STANDBY POWER SUPPLY UNIT IAW AMM 52-73-00-05-02 OPS CHECK GOOD.
